# SDR SWAA2023070574396

- Difficulty date: July 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 22,092 hours, 10,801 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD FA EMERGENCY FLASHLIGHT TEST LIGHTS INOP<[01] RESECURED FLASHLIGHTS AND OPS CHECK GOOD REF MM 25-64-00.
